Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Banach bundles and a theorem of J. M. G. Fell


Author: Anthony Karel Seda
Journal: Proc. Amer. Math. Soc. 83 (1981), 812-816
MSC: Primary 22A30; Secondary 46M20
DOI: https://doi.org/10.1090/S0002-9939-1981-0630060-2
MathSciNet review: 630060
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We apply a theorem of J. M. G. Fell to construct the regular representation of a topological groupoid.


References [Enhancements On Off] (What's this?)

  • [1] S. K. Berberian, Measure and integration, Macmillan, New York, 1967. MR 0183839 (32:1315)
  • [2] J. M. G. Fell, An extension of Mackey's method to Banach*-algebraic bundles, Mem. Amer. Math. Soc. No. 90 (1969). MR 0259619 (41:4255)
  • [3] -, Induced representations and Banach*-algebraic bundles, Lecture Notes in Math., vol. 582, Springer-Verlag, Berlin and New York, 1977. MR 0457620 (56:15825)
  • [4] K. H. Hofmann, Bundles of Banach spaces, sheaves of Banach spaces and $ C(B)$-modules, Technische Hochschule, Darmstadt, 1974.
  • [5] J. Renault, A groupoid approach to $ {C^* }$-algebras, Lecture Notes in Math., vol. 793, Springer-Verlag, Berlin and New York, 1980. MR 584266 (82h:46075)
  • [6] A. K. Seda, A continuity property of Haar systems of measures, Ann. Soc. Sci. Bruxelles 89 (1975), 429-433. MR 0402741 (53:6555)
  • [7] -, Haar measures for groupoids, Proc. Roy. Irish Acad. Sect. A 76 (1976), 25-36. MR 0427598 (55:629)
  • [8] -, Quelques résultats dans la catégorie des groupoids d'opérateurs, C. R. Acad. Sci. Paris 288 (1979), 21-24.
  • [9] -, Banach bundles of continuous functions and an integral representation theorem, Trans. Amer. Math. Soc. (to appear). MR 642344 (83f:28009)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A30, 46M20

Retrieve articles in all journals with MSC: 22A30, 46M20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0630060-2
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society